# SDR FDEA202010072424

- Difficulty date: October 7, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 35,828 hours, 19,340 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Nr 3 Spoiler
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 3 SPOILER CENTER HINGE ARM INSIDE SURFACE FOUND DELAMINATION AS MARKED REPAIRED THE RT NR 3 SPOILER DELAMINATED CENTER HINGE ARM INSIDE SURFACE, PER EA: 6-5750-T0356953 P1 & SB:A300-57-6082 R03 PARA 3 F (2)(G).  TITLE: WING-FLIGHT SURFACES-RT NR 3 SPOILER CENTER HINGE ARM INSIDE SURFACE  DELAMINATION-SB A300-57-6082-MOD 11692.  THE REPAIR CATEGORY "A", MAJOR REPAIR, IAW FEDEX GMM 6-2-100.
